[Acute psychosis after administration of bupropion hydrochloride (Zyban)].

Psychiatr Prax. 2004 Nov;31 Suppl 1:S140-1.

[Article in German]

Neumann M, Livak V, Paul HW.

Bezirksklinikum Gabersee. marcus.neumann@gabersee.de

Abstract

A 29-year old had been admitted to our institution with acute onset of schizophreniform psychosis after 5-day administration of sustained-release bupropion hydrochloride, which had been prescribed for nicotine withdrawal in a daily dosage of 300 mg. Examination results were found to be completely normal, apart from a positive drug screen for cannabis. We hypothesize that bupropion had induced psychotic symptoms in this patient.

PMID: 15570532 [PubMed – indexed for MEDLINE]

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Up ↑

%d bloggers like this: